# SDR IPXA2015091693581

- Difficulty date: September 5, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826515
- Condition: Corroded
- Location: Bs 400-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, SEAT TRACK CORRODED BS 421 - 488, BL 0.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SEAT TRACK IAW DWG WSP0826, SP11530076, AND SRM 51-35-01.
